FONTANARI, CLAUDIO

FONTANARI, CLAUDIO  

Dipartimento di Matematica (attivo dal 01/01/1900 al 31/12/2011)  

016042  

Mostra records
Risultati 1 - 20 di 65 (tempo di esecuzione: 0.024 secondi).
Citazione Data di pubblicazione Autori File
A Multilevel Asymmetric Scheme for Digital Fingerprinting / Boato, G; DE NATALE, F. G. B.; Fontanari, Claudio. - In: IEEE TRANSACTIONS ON MULTIMEDIA. - ISSN 1520-9210. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
A perfect stratification of $M_g$ for $g$ at most $5$ / Fontanari, Claudio; Looijenga, E.. - In: GEOMETRIAE DEDICATA. - ISSN 0046-5755. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
A remark on the rational cohomology of $overline{S}_{1,n}$ / Bini, G; Fontanari, Claudio. - In: COLLECTANEA MATHEMATICA. - ISSN 0010-0757. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
Footnote to a manuscript by Gwena and Teixidor i Bigas / Ballico, E; Fontanari, Claudio. - In: BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 1015-8634. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
Multimedia asymmetric watermarking and encryption / Boato, G; Conci, N; Conotter, V; DE NATALE, F. G. B.; Fontanari, Claudio. - In: ELECTRONICS LETTERS. - ISSN 0013-5194. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
On the geometry of $overline{S}_2$ / Bini, G; Fontanari, Claudio. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO + -
Positive divisors on quotients of $overline{M}_{0,n}$ and the Moricone of $overline{M}_{g,n}$ / Fontanari, Claudio. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - (In corso di stampa). In corso di stampa FONTANARI, CLAUDIO -
On the birational geometry of moduli spaces of pointed curves / Ballico, E.; Casnati, Gianfranco; Fontanari, Claudio. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 21:(2009), pp. 935-950. 1-gen-2009 CASNATI, GIANFRANCOFONTANARI, CLAUDIO + -
A brief introduction to algebraic curves / E., Sernesi; Fontanari, Claudio. - (2008). 1-gen-2008 FONTANARI, CLAUDIO + -
A joint asymmetric watermarking and image encryption scheme / Boato, G; Conotter, V; DE NATALE, F. G. B.; Fontanari, Claudio. - (2008). (Intervento presentato al convegno SPIE 2008). 1-gen-2008 FONTANARI, CLAUDIO + -
A remark on characterizations ofprojective spaces among singular varieties / Ballico, E; Fontanari, Claudio. - In: RESULTS IN MATHEMATICS. - ISSN 1422-6383. - 51:(2008), pp. 197-200. 1-gen-2008 FONTANARI, CLAUDIO + -
Geometry of effective divisors on moduli spaces / Bruno, A; Fontanari, Claudio; Verra, A.. - (2008). (Intervento presentato al convegno Convegno internazionale 'School and Workshop on Vector Bundel and low codimensional Varieties' Centro Internazionale di Ricerca Matematica della Fondazione Bruno Kessler tenutosi a Trento nel 2006). 1-gen-2008 FONTANARI, CLAUDIO + -
Watermarking Robustness Evaluation based on Perceptual Quality via Genetic Algorithms / G., Boato; V., Conotter; F. G. B., DE NATALE; Fontanari, Claudio. - (2008). 1-gen-2008 FONTANARI, CLAUDIO + -
Wireless Sensor Networks as Hierarchical Complex Systems / Boato, G; Fontanari, Claudio; DE NATALE, F. G. B.; Massa, A.. - (2008). 1-gen-2008 FONTANARI, CLAUDIO + -
A short note about the cohomology of moduli spaces of higher genus stable maps / Fontanari, Claudio. - (2007). 1-gen-2007 FONTANARI, CLAUDIO -
Characterizing hyperelliptic curves by vanishing and non-vanishing / Fontanari, Claudio; Previato, E.. - (2007). 1-gen-2007 FONTANARI, CLAUDIO + -
Digital Image Tracing by Sequential Multiple Watermarking / Boato, G; DE NATALE, F. G. B.; Fontanari, Claudio. - In: IEEE TRANSACTIONS ON MULTIMEDIA. - ISSN 1520-9210. - 9:(2007), pp. 677-686. 1-gen-2007 FONTANARI, CLAUDIO + -
Hierarchically Distributed Authentication Protocol for Wireless Sensor Networks / Boato, G; Fontanari, Claudio; DE NATALE, F. G. B.; Massa, A.. - (2007). 1-gen-2007 FONTANARI, CLAUDIO + -
On the geometry of bihyperelliptic curves / Ballico, E; Casnati, Gianfranco; Fontanari, Claudio. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - 44:(2007), pp. 1339-1350. 1-gen-2007 CASNATI, GIANFRANCOFONTANARI, CLAUDIO + -
On the rationality of moduli spaces of pointed curves / Casnati, Gianfranco; Fontanari, Claudio. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - 75:(2007), pp. 582-596. 1-gen-2007 CASNATI, GIANFRANCOFONTANARI, CLAUDIO -